CureZone   Log On   Join
Re: WARNING: be VERY careful with herbal supplements!!
 
BrightSideOfLife Views: 5,037
Published: 9 years ago
 
This is a reply to # 2,169,807

Re: WARNING: be VERY careful with herbal supplements!!


It could be caused by prolonged B12 deficiency and nervous system degeneration.

Very high doses of Methycobalamin ie 40mg/day can cause regeneration of nerves that supply the stomach. I have read that Rosemary can also stimulate nerve regeneration so it might be worth looking into that to see if it will help.

I do not know whether the compounds in Rosemary are water soluble so you would have to check that to find out whether boiling dried Rosemary herb would extract the needed compounds.

Fats are also beneficial! They help heal the nervous system. I have been diabetic for well over 30 years and diabetics are prone to gastroparesis. Looking at the iris shows what happens because the stomach is at the centre and nervous system degeneration affects the stomach first of all. If that worsens gastroparesis becomes more and more likely.

I did have early signs of the nervous degeneration that might lead to gastroparesis because my iris immediately around the pupil showed a dark grey ring in the stomach zone. I did initially believe that this might of been the cause of my poor digestion and lack of stomach acid but I now know that it is not the cause. It's an infection. Chances are that you are similarly affected and you might of been B12 deficient for a very long time which has led to your problems.

I have been taking lots of VCO for 18+ months which has improved my nervous system function and lightened the grey, restoring more of my natural blue iris colour. I have added large dosages (25mg/day) of Methyl B12 which has benefited me in other ways and hopefully will help to restore my nervous system, 40mg would cost considerably more. I have also begun adding a little dried Rosemary in the last week, hopefully that should accelerate nervous system healing.

Best of luck. I am sure if you work at it and not just accept doctors opinions, you can improve your situation.

An update to this thread on how you are getting along might help others similarly affected.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.org

0.438 sec, (1)